# SDR HEEA955743

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B1
- Engine: Lyc LTS101650B1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Housing
- Part number: 414302017
- Condition: Mis Mfg
- Location: Gp Shroud
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GP SHROUD PILOT WAS MACHINED BELOW SPECS.
